Skip to Main content Skip to Navigation


...
hal-02188657v1  Journal articles
Umberto BiccariDongnam KoEnrique Zuazua. Dynamics and control for multi-agent networked systems: A finite-difference approach
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2019, 29 (04), pp.755-790. ⟨10.1142/S0218202519400050⟩
...
hal-01964612v2  Journal articles
Debayan MaityMarius TucsnakEnrique Zuazua. Controllability of a Class of Infinite Dimensional Systems With Age Structure.
Control and Cybernetics, Polish Academy of Sciences, In press
...
hal-03660786v1  Book sections
Gontran LanceEmmanuel TrélatEnrique Zuazua. Numerical issues and turnpike phenomenon in optimal shape design
Roland Herzog; Matthias Heinkenschloss; Dante Kalise; Georg Stadler; Emmanuel Trélat. Optimization and control for partial differential equations: Uncertainty quantification, open and closed-loop control, and shape optimization, 29, De Gruyter, pp.343-366, 2022, Radon Series on Computational and Applied Mathematics, 9783110695960. ⟨10.1515/9783110695984⟩
...
hal-02308788v2  Journal articles
Mauro GaravelloPaola GoatinThibault LiardBenedetto Piccoli. A multiscale model for traffic regulation via autonomous vehicles
Journal of Differential Equations, Elsevier, 2020, 269 (7), pp.6088-6124
...
hal-02335968v1  Journal articles
Jérôme LohéacEmmanuel TrélatEnrique Zuazua. Nonnegative control of finite-dimensional linear systems
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2021, 38 (2), pp.301-346. ⟨10.1016/j.anihpc.2020.07.004⟩
...
hal-02498038v1  Conference papers
Thibault LiardRaphael SternMaria Laura Delle Monache. Optimal driving strategies for traffic control with autonomous vehicles
IFAC WC 2020 - 21st IFAC World Congress, Jul 2020, Berlin (virtual), Germany. pp.1-8, ⟨10.1016/j.ifacol.2020.12.1219⟩
...
hal-01872896v2  Journal articles
yannick PrivatEmmanuel TrélatEnrique Zuazua. Spectral shape optimization for the Neumann traces of the Dirichlet-Laplacian eigenfunctions
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2019, 58 (2), pp.64. ⟨10.1007/s00526-019-1522-3⟩